# SDR USAA950110

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25225
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Contl Panel
- Part number: 6225048344
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 194 - AFTER TAKEOFF, THE CAPTAIN'S ADI DISPLAY FAILED.  FLIGHT RETURNED TO BWI.  MAINTENANCE REPLACED THE CAPTAIN'S EFIS CONTROL PANEL.  OPERATIONS CHECKED GOOD.  (W)
